# SDR UPS02239863

- Difficulty date: October 27, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 249.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK SUSPECT ON NLG BAY R/H SIDE PANEL @ BS 249.3 BETWEEN FASTENERS  AFT OF R/H FWD PRESSURE PANEL CUTOUT     REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1
